PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 60(74), pp. 101--107 (1996)
Paraquaternionic projective space and pseudo-Riemannian geometry
Novica Bla\v zi\'cMatemati\v cki fakultet, Beograd, Yugoslavia
Abstract: A natural and geometrical definition of projective space $(P_n(\Bbb B),g_0)$, based on the algebra of paraquaternionic numbers $\Bbb B$, is given. Using the technique of pseudo-Riemannian submersions, we determine the curvature of the paraquaternionic space $(P_n(\Bbb B),g_0)$. Moreover, the properties of this curvatures are studied.
Classification (MSC2000): 53C15; 53C50
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts